| Model Number |
LOGIC FEMORAL PS CEM LEFT SZ 3 |
| Medical Device Problem Codes |
Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/27/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer d10: concomittants: 02-012-41-3030, lgc 3 insert 13mm.Additional information, including the product investigation, will be submitted within 30 days of receipt.
Event or Problem Description
We received explanted devices from the field.No further information known.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1, d4, h4, h6.B3: date of event is unknown.Mdr section codes updated/corrected: a, b, c, d, g.The reason for the revision reported was likely due to the inclusion of the polyethylene in the packaging recall.The minor wear on the tibial insert was an incidental finding and was likely not the cause for the revision.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.